# SDR COMA0860108

- Difficulty date: February 3, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 21,875 hours, 18,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9611107
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 24,185 hours, 22,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4964 - RECEIVED SMOKE TOILET AND RT PACK HIGH TEMP MESSAGES.  DECLARED EMERGENCY, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED RIGHT ACM.  NO FURTHER DEFECTS.
